Skin poor quality after accutane. Dull. More scars appearing as months go on.

I was on accutane for around 6 months. I took my last pill 7 months ago and all the acne has gone but I am left with scars. I feel the more time that is passing the more scars I notice. The quality of my skin is awful, it is dull, scarred and a yellowish grey colour. What skin care routine should I be following to help my skin look better? And what else can I do to get rid of the scars and make my skin less dull? Thanks.

Doctor Answers 1

Acne scars treatment

Thank you for your question. Treatment options vary depending on the type of scarring you have such as rolling, boxcar, or ice pick scars. Any of the modalities that injure the skin with subsequent collagen formation such as fractionated lasers, dermroller, resurfacing lasers, deep chemical peels, etc. may help improve your scarring and color of your skin. The right modality for you depends on your skin type, expectations, patience, downtime, and cost. I highly recommend you consult with a board certified dermatologist or plastic surgeon to discuss treatment options that best suit your needs. Take care and good luck.


Las Vegas Dermatologist
5.0 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.